Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Using Cetaphil moisturising cream but pimples have not stopped occuring

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 304 Questions
Question
Dr XXXXXXX

I will use cetepahil moisturising cream. But i have been using these creams for close to 2 weeks. But am seeing no much changes. In face, pimples have not stopped...
Posted Mon, 21 May 2012 in Acne
 
 
Answered by Dr. Rohit Batra 2 hours later
Dear XXXXXXX
Thanks for your query.
Cetaphil moisturising cream can’t stop pimples.
It is basically a non comedogenic cream which means that it can’t deteriorate acne further but treatment of acne is required.
Treatment of acne would involve application of benzoyl peroxide and clindamycin in the day time and adapalene 0.1% in the night time.
You may also need a course of oral antibiotics depending on the severity of acne.
Regards
Dr.Rohit Batra
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Using Cetaphil moisturising cream but pimples have not stopped occuring 44 minutes later
Dr.

Am using cetaphil facewash, benzoyl peroxide and sunscreen. in the night time i use adapalene. now i will use cetaphil moisturising cream.

But i stil get pimples....
 
 
Answered by Dr. Rohit Batra 50 minutes later
Dear XXXXXXX
Thanks for writing back.
In case you are using all these medications, then I don't think that there is any need for you to use moisturizers. Also, a sunscreen in a lotion or cream base can lead to flurry of pimples. You can use a sunscreen in a gel base.
I would suggest you to carry on with the acne treatment alone for best results.

Regards

Dr.Rohit Batra
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Using Cetaphil moisturising cream but pimples have not stopped occuring 40 minutes later
I use shadowz 30 sunscreen lotion. after using all these creams, my skin has slightly become rough (peeling of skin) and i get few pimples also.

Please suggest...
 
 
Answered by Dr. Rohit Batra 16 hours later
Dear XXXXXXX

The sunscreen used is also a lotion and cause excessive greasiness and can give rise to new pimples.

Thanks again for posting your query here. Hope I have answered your query.
Please accept the answer and close the discussion if all your queries are answered. Yet let me know if you have any other query.

Regards

Dr.Rohit
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor